# SDR DALA2019062503832

- Difficulty date: June 25, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 80,687 hours, 62,130 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 617- 636
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED,  RIGHT SIDE, BETWEEN BS 617 & 636, STRINGERS 20R & 21R. INSTALLED CLASS III REPAIR IAW SRM 53-04-3,  FIG 8,  SHEET 5.
